# SDR 07FDEA04764

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST FWD OF LANDING LIGHT IS GOUGED REMOVED INBD LT LEADING EDGE REF SRM 51-30-2 MANUFACTURED REPAIR DOUBLER AND FILLER REF SRM 53-30-3.  TREATED AND PRIMED REPAIR DOUBLER AND FILLER, REF SRM 51-10-2.  INSTALLED REPAIR DOUBLER AND FILLER REF SRM 53-30-3.  INSTALLED LEADING EDGE REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
